| APA |
Set, E., Özdemir, M. E., & Korkut, N. (2019). On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions. Konuralp Journal of Mathematics, 7(1), 62-72.
|
|
| AMA |
Set E, Özdemir ME, Korkut N. On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions. Konuralp J. Math. April 2019;7(1):62-72.
|
|
| Chicago |
Set, Erhan, Muhamet Emin Özdemir, and Necla Korkut. “On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions”. Konuralp Journal of Mathematics 7, no. 1 (April 2019): 62-72.
|
|
| EndNote |
Set E, Özdemir ME, Korkut N (April 1, 2019) On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions. Konuralp Journal of Mathematics 7 1 62–72.
|
|
| IEEE |
E. Set, M. E. Özdemir, and N. Korkut, “On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions”, Konuralp J. Math., vol. 7, no. 1, pp. 62–72, 2019.
|
|
| ISNAD |
Set, Erhan et al. “On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions”. Konuralp Journal of Mathematics 7/1 (April2019), 62-72.
|
|
| JAMA |
Set E, Özdemir ME, Korkut N. On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions. Konuralp J. Math. 2019;7:62–72.
|
|
| MLA |
Set, Erhan et al. “On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions”. Konuralp Journal of Mathematics, vol. 7, no. 1, 2019, pp. 62-72.
|
|
| Vancouver |
Set E, Özdemir ME, Korkut N. On New Fractional Hermite-Hadamard Type Inequalities for $(\alpha^{*},m)$-Convex Functions. Konuralp J. Math. 2019;7(1):62-7.
|
|